Strattera numbness

Common Questions and Answers about Strattera numbness

strattera

However, my other problems remained (leg numbness, lack of focus, and over-active bladder). After the first semester of my PhD program, I decided to try sleeping pills to be able to sleep because the problems have been interfering badly with my sleep. After a few months of using the sleeping pills in the evening and energy drinks in the morning I started to get migarine headaches. I didn't see a doctor for the headaches and thought it may have to do with the energy drinks which I stopped.
I ended up going to the ER monday night because the numbness in his legs was bothering him so bad. The ER dr said that it might be a reaction to his Strattera and to give him a can of Mountain Dew 3 hours after he took his meds to counter act the side effects. Is it just me or does it seem like they are taking a stab in the dark about my son? I have asked his dr for a referal to a nurologist and to an allergist and was told that he dosen't need to go to either one of them.
We have seen this blueing lately. In August we began taking Strattera for ADHD and he's adj. well. We consid. the Strattera as a culprit but the pain began before taking it. Few symptoms we've seen over the past year that we passed off as nothing & now started re-thinking them. Headaches, joint pain w/knees & ankles. Numbness & tingling in the feet & legs. Pain between the shoulders. Always seems to be thirsty & seems to get hungry really quickly after eating.
My psychiartist place me on effexor and strattera which both worked marvelously for all symptoms. I was on this combination for about 1 1/2 years. The problem with the effexor though, is that if I did not take the medication right on time, I became quite dizzy. I wanted to be taken off of it. My doctor switched me to Lexapro (for depression and anxiety) one month ago.
I did tell her this problem and others I have been having- anxiety, depression, hyperhidrosis, muscle twitches, a constant ache in my muscles and joints- migraines (thank God they're not frequent), numbness in my lower right leg (it sometimes feels like there is a band around my leg right below the calf, and slightly cold and tingly underneath it, waking myself up at night by my legs, or entire body jerking.
I would recommend Strattera. It might be a really good overall medication for Jordan. Strattera is not a controlled substance. It actually was used as an anti-depresant but they realized that it worked better to control ADHD. It doesn't tend to cause weight loss and it is a mood lifter. My son has ADHD, he is currently on a very minimal dose of Focalin XR. Focalin is a stimulant.
Mental fog, numbness that comes and goes, tingling in feet,sometimes feet are very cold. Lightheadedness but not spinning. Sometimes my hands get weak, and the right hand was paralyzed for about 20 min a few times. At first I had a lot of hot and cold flashes but lately these have subsided. Some days I feel almost normal, but more often I feel "marginal" and some days downright dreadful.
Numbness in the left side of face and head, sometimes both sides and rarely the right side Crawling/tingling in left side of face or head Twitching in the right eye Feeling of panic and hyperactivity Fast heartbeat at times, but not always Headaches on one side of head (can vary which side is affected) Pressure feeling in the left side of head, sometimes, but rarely the other side feeling of being unbalanced when standing sometimes (not always) Trembling in hands (mostly when panicking, but so
Talk to your doctor about Strattera. Strattera is a non-stimulant and won't become habit forming. Short-Term memory loss (blackouts) are usually cause by this. I would go with that, because you have little to nothing to lose. By the way, you are not going NUTS. This is a result of stress. I really think Strattera would be at least a good start for treatment. Again, I am not a doctor I am just going by my personal knowledge. Consult with your doctor about this first.
Personally, I was helped GREATLY by Strattera, an ADD med, but I've never heard of anyone else using or prescribing that for dizziness. Maybe it depends on the cause of the dizziness (in my case unknown, but I do have nerve damage). Nancy T.
Also, he has a bi-cuspid aorta that has never caused a problem and is only noticed as a murmur or if he is very sick or taking lots of meds he will get the blueing around the lips and nose. We have seen this blueing lately. Another thing is that in August we began taking Strattera for ADHD. He has really adjusted to this well and doing well. We considered the Strattera as a culprit but the pain began before taking it.
A few weeks or months after his birth, I did have numbness in my right hip, which went away after a long time but has returned periodically since then. In those years, by 1987 at the latest, I developed a low-level, constant (i.e., all the time) woozy/dizzy feeling. It was (and still is) like "motion sickness in the head." Walking briskly to the kids' school and back, 10 minutes, made me feel "carsick" for at least an hour afterward.
Yesterday i started gettin this infussion type steroid to help with numbness on right side of body. Hopefuly all goes well there. Buti feel you guys i had to even quit my job as a truck driver from dizziness. any input guys gals. Please share more.God bless you all and i do certainly hope you all feel much better thanks for you time. Oh im still waitting to start on rebif lets see what that brings.
I haven't read all replies to your post but to your childrens fish oil question... there is a health store down the road from me that self fish oil as a fruit smoothy. you take one tablespoon a day. I apparently tastes really good too. maybe try the health store around you.
Then, things got really crazy when my pdoc added Strattera to the Prozac.. I had to stop taking the strattera because it was making me nauseous. After stopping Strattera, I began having hot flashes.. In fact, I had 30 hot flashes in one day! They hot flashes began to subside... Then I started missing periods.. I have not had a period since Sept 9th of 2008. I had a pap smear on Aug 18 2008 which was normal. I did think it was odd that I had a period shortly after the pap smear..
I am 21 and having the same syptoms in my right arm I thought maybe it was contributed to being on the computer all day at work and got a wrist brace for when I type, that has not helped, I have gotten to where I have to sleep on my left side with two pillows in front of me to lay my right arm on and it still does not help that much I wake up off and on all through the night. I am also having back pains and numb hand and fingers at times, the numbness is in my left and right hand.
MedHelp Health Answers